# SDR FQAR20140324031

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: General aviation
- Aircraft: N446PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496086
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 86255002
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 520 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE PILOTS NOTED THE RT FUEL PRESSURE WAS AT REDLINE, 8 PSI, TURNING THE ELECTRIC FUEL PUMP OFF LOWERED THE PRESSURE INTO THE GREEN ARC.  THE ACFT RETURNED TO THE AIRPORT.  WITH THE AID OF A SECONDARY, CALIBRATED PRESSURE GAUGE, MAINTENANCE FOUND THAT THE GAUGE WAS INDICATING CORRECTLY, AND THE ELECTRIC FUEL PUMP WAS PRODUCING ABNORMALLY HIGH PRESSURE.  THE ELECTRIC FUEL PUMP WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
